# SDR R61A201407290004

- Difficulty date: December 29, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 16,227 hours, 12,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, A SMALL DENT WAS FOUND IN THE SKIN FWD OF MAIN CABIN DOOR, BELOW JUST AFT OF 175 LOGO. MAINTENANCE CLASSIFIED AS A MAJOR REPAIR DO TO REPLACEMENT OF FRAME 11 SHEAR TIE FCBS 53-10-00-005 IAW SRM 51-41-01 AND 51-41-02.  RECOUNTOURED DENTS IAW ETD 2013-170-022797, REV A,
